# SDR VNAA20251015011

- Difficulty date: July 31, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N640NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15425
- Aircraft time: 13,927 hours, 14,570 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC670103401CC670
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIB, MLG HARNESS INTERFACE AT LH/RH WING.  CORROSION ON RIB, MLG HARNESS INTERFACE AT LH/RH WING WAS EVALUATED DUE EXCESSIVE DAMAGE PER CRJ-900 SRM 53-00-00-101-001-A01 AND REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01, SRM 51-42-10-001-001-A01 AND SRM 51-42-21-001-001-A01
